Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Took Vyvanse for sinus. Feeling weak, memory problem and fluid in ear. Taking valium. Any ideas?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
Yes please. I have had a complicated medical history the past 3 months. I'm normally very healthy. Started with strep, sinus, and inner ear infection. Meds prior were, and are Vyvanse and Effexor.
Fluid in the ear and severe vertigo. Lost my sight briefly had weakness in arms All other symptoms have stopped except vertigo and some memory problems
MRI clear and EKG good. Taking Valium as a vestibular suppressant. Could Vyvanse be a problem?
Posted Sun, 10 Feb 2013 in Medicines and Side Effects
Answered by Dr. Sudhir Kumar 10 minutes later

Thank you for posting your query.

It is reassuring to note that your MRI brain is normal.

The most likely cause for your symptoms could be a TIA (transient ischemic attack), where the blood supply to the brain is reduced for a short period of time.

Please get screened for diabetes, high BP, cholesterol, homocysteine (as they are the common risk factors for TIA), if these are not already done.

Vyvanse may cause dizziness but your other symptoms are unlikely to be due to this drug.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor